# SDR CALA2013102492344

- Difficulty date: October 23, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR WEB AT NAC STATION 156, BOTH DRAIN HOLES ARE CRACKED.  REPAIRED THE UPPER SPAR WEB IAW REO G16606, REV A & ECRA 5450-02099 INCORPORATING TWO MACHINED DOUBLERS & TWO RADIUS FILLERS IAW NOTE B OF SRM 54-53-01, REPAIR 10.
